On conjugacy of MASAs and the outer automorphism group of the Cuntz algebra

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

We investigate the structure of the outer automorphism group of the Cuntz algebra and the closely related problem of conjugacy of MASAs in O_n. In particular, we exhibit an uncountable family of MASAs, conugate to the standard MASA D_n via Bogolubov automorphisms, that are not inner conjugate to D_n.
OriginalsprogEngelsk
TidsskriftProceedings of the Royal Society of Edinburgh Section A: Mathematics
Vol/bind145
Udgave nummer2
Sider (fra-til)269-279
ISSN0308-2105
DOI
StatusUdgivet - apr. 2015

Fingeraftryk

Outer Automorphism Groups
Cuntz Algebra
Conjugacy
Uncountable
Automorphisms
Family
Standards

Citer dette

@article{a3e634ba42134c0aac71339f5c315e0a,
title = "On conjugacy of MASAs and the outer automorphism group of the Cuntz algebra",
abstract = "We investigate the structure of the outer automorphism group of the Cuntz algebra and the closely related problem of conjugacy of MASAs in O_n. In particular, we exhibit an uncountable family of MASAs, conugate to the standard MASA D_n via Bogolubov automorphisms, that are not inner conjugate to D_n.",
keywords = "Cuntz algebra, MASA, automorphism",
author = "Roberto Conti and Hong, {Jeong Hee} and Wojciech Szymanski",
year = "2015",
month = "4",
doi = "10.1017/S0308210513001364",
language = "English",
volume = "145",
pages = "269--279",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "The/R S E Scotland Foundation",
number = "2",

}

On conjugacy of MASAs and the outer automorphism group of the Cuntz algebra. / Conti, Roberto; Hong, Jeong Hee; Szymanski, Wojciech.

I: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Bind 145, Nr. 2, 04.2015, s. 269-279.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - On conjugacy of MASAs and the outer automorphism group of the Cuntz algebra

AU - Conti, Roberto

AU - Hong, Jeong Hee

AU - Szymanski, Wojciech

PY - 2015/4

Y1 - 2015/4

N2 - We investigate the structure of the outer automorphism group of the Cuntz algebra and the closely related problem of conjugacy of MASAs in O_n. In particular, we exhibit an uncountable family of MASAs, conugate to the standard MASA D_n via Bogolubov automorphisms, that are not inner conjugate to D_n.

AB - We investigate the structure of the outer automorphism group of the Cuntz algebra and the closely related problem of conjugacy of MASAs in O_n. In particular, we exhibit an uncountable family of MASAs, conugate to the standard MASA D_n via Bogolubov automorphisms, that are not inner conjugate to D_n.

KW - Cuntz algebra

KW - MASA

KW - automorphism

U2 - 10.1017/S0308210513001364

DO - 10.1017/S0308210513001364

M3 - Journal article

VL - 145

SP - 269

EP - 279

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 2

ER -